# SDR SWAA2021122755342

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,027 hours, 38,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Failed
- Location: Aft Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT BAR HANGING LOW WITH EXCESSIVE COVER ; / [01] REPOSITIONED AFT SERVICE DOOR SLIDE GIRT BAR MATERIAL TO CORRECT LENGTH PER AMM 25-66-01 AND MT 725-61-06
